# SDR SWIA202054790

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE CAPS HAVE CORROSION.  C-CHECK RO 12/26/2020.  REMOVED AND INSTALLED NEW PAX DOOR FWD AND AFT CAP ANGLES, IAW CRJ 900 SRM AND BOMBARDIER DWG.
